EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Joint effusion (4849)
| Date of Event |
09/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0340 - logic femoral ps cem right sz 4.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.200-02-35 - three peg patella 35mm.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent a right tka (total knee arthroplasty).Subsequently, an x-ray was taken of the knee showed polyethylene wear and mild effusion.There was no evidence of osteolysis.Surgeon is monitoring the for one year.The devices remain implanted.No further information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: a2, h11 the following sections were corrected: b2, h6 component code, type of investigation h11: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A review of complaint history determined that no further action is required as no trends were identified.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.